# SDR SWIA200922584

- Difficulty date: September 14, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 29,848 hours, 43,693 cycles
- Engine: Pwa PW118B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN ON CLIMB.  (FLT 6063)  DEFERRED RIGHT ENGINE BLEED.
